# SDR 2023F00022

- Difficulty date: January 4, 2023
- Submitted: January 7, 2023
- Operation: General aviation
- Aircraft: N91MF
- Make and model: Beech 200BEECH
- Aircraft serial: BB657
- Aircraft time: 16,292 hours, 15,406 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Pilot Error
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT RETURNED TO AIRPORT AFTER LOSS OF AC POWER DUE TO INADVERTENTLY BUMPING THE INVERTER SWITCH TO THE OFF POSITION.  MAINTENANCE CHECKED THE INVERTER SWITCH AND INVERTERS AND NO FAULT WAS FOUND.    IT IS RECOMMENDED THAT THE 3 POSITION TOGGLE SWITCH BE REPLACED WITH THE 3 POSITION LEVER LOCK TYPE SWITCH THAT IS USED IN THE LATER MODEL B200 AIRCRAFT.
